| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Manufacturer narrative comment; device revision or replacement (lens replaced or exchanged) is identified in the labeling as a known potential adverse event following icl implantation.
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation.In a separate visit the lens was exchanged for a replacement lens of longer length.The problem was resolved.Cause of the event was reported as device, lens oversized.